Corradini, Flavio and De Nicola, Rocco and Labella, Anna A finite axiomatization of nondeterministic regular expressions. RAIRO - Theoretical Informatics and Applications, 33 (4/5). pp. 447-466. (1999)Full text not available from this repository.
An alternative (tree-based) semantics for a class of regular expressions is proposed that assigns a central rôle to the + operator and thus to nondeterminism and nondeterministic choice. For the new semantics a consistent and complete axiomatization is obtained from the original axiomatization of regular expressions by Salomaa and by Kozen by dropping the idempotence law for + and the distribution law of • over +.
|Additional Information:||Mathematics Subject Classification: 68Q55; 68Q68; 08B05|
|Uncontrolled Keywords:||Semantics; regular expressions; axiomatizations; bisimulation.|
|Subjects:||Q Science > QA Mathematics > QA75 Electronic computers. Computer science|
|Research Area:||Computer Science and Applications|
|Depositing User:||Rocco De Nicola|
|Date Deposited:||09 Jun 2011 09:45|
|Last Modified:||11 Jul 2011 14:36|
Actions (login required)